Open Access
Translator Disclaimer
July, 1975 Mean Square Error Properties of Density Estimates
Kathryn Bullock Davis
Ann. Statist. 3(4): 1025-1030 (July, 1975). DOI: 10.1214/aos/1176343207

Abstract

The rate at which the mean square error decreases as sample size increases is evaluated for general $L^1$ kernel estimates and for the Fourier integral estimate for a probability density function. The estimates are then compared on the basis of these rates.

Citation

Download Citation

Kathryn Bullock Davis. "Mean Square Error Properties of Density Estimates." Ann. Statist. 3 (4) 1025 - 1030, July, 1975. https://doi.org/10.1214/aos/1176343207

Information

Published: July, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0311.62020
MathSciNet: MR375605
Digital Object Identifier: 10.1214/aos/1176343207

Subjects:
Primary: 62G05

Keywords: Density estimation , Fourier integral estimate , Kernel estimates , nonparametric estimation

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.3 • No. 4 • July, 1975
Back to Top